# SDR TAOA099806

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6110 - LGA-BOS - AFT LAV SMOKE DETECTOR CAME ON IN FLIGHT.  REPLACED AFT LAV SMOKE DETECTOR PER MM 25-60-01.  (M)
